default search action
"Classification of reflexible regular embeddings and self-Petrie dual ..."
Jin Ho Kwak, Young Soo Kwon (2008)
- Jin Ho Kwak, Young Soo Kwon:
Classification of reflexible regular embeddings and self-Petrie dual regular embeddings of complete bipartite graphs. Discret. Math. 308(11): 2156-2166 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.